Is shedding ... is this normal? I have never taken anti depressants before? I'm not sure what to expect? I know Fetzima is new on the market. I cant really find any reviews on it from people who have used it. Not sure if I should stop taking it or stay on it ? I know itching is one of the side effects but hair loss ? Not sure about.
Itching and dry skin are side effects. Hair loss isn't. I've been on an Snri for more then 10 yrs and don't have any hair loss.
Did you figure it out. I am having hair loss over past month or more too and started fetzima about 2 months ago. Only recent change I can think of. I can't find any reports of hair loss as a side effect but it started shortly after starting fetzima.
I was on Fetzima for 3.5 weeks. I have lost a lot of hair. My hair is breaking and falling out. When I ran my fingers through it to finger comb, I had a lot of hair in my hand.
Having to use really expensive shampoo and conditioner to help with the hair loss. Having to take vitamins like Biotin to help hair grow back. Contemplating using extensions put the stress put on my scalp by Fetzima will not allow this.
I should have heeded the warning when my scalp started to itch like crazy.
Re: Fetzima and Skin - I also broke out in a purple rash on.my face and décolletage. Had to go to ER once, Urgent Care twice and see the doctor who prescribed the Fetzima once - had to go see dermatologist once. That is 5 Doctor's visits. 5!
DO NOT TAKE FETZIMA!!!
The manufacture IS NOT FULLY DISCLOSING side effects. This is wrong!
I have sudden major scalp itch too!
I just started Fetzima three days ago and I have had major promblems with itchy skin to the point I felt like I was going crazy. I figured I just had dry skin but didn't relate it to the medicine. My scalp was probably the worst. Today I have severe itching on my scalp and neck again! I am going crazy. Is this a side effect or an allergic reaction? I feel like crying for no reason as well and have flu like symptoms, I know for a fact this is from the medicine but not sure if it's a side effect that will subside or if I need to just quit taking it. Anyone else have these symptoms and kept taking it?
- Fetzima Information for Consumers
- Fetzima Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fetzima (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Nov 2011 • 1 answer
Updated 4 Aug 2015 • 6 answers
Updated 20 Jul 2015 • 5 answers
Updated 13 May 2017 • 6 answers
Updated 26 Mar 2016 • 1 answer